Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – O
O'Donnol, Danielle
Heegaard Floer homology of spatial graphs
O'Shea, Seamus
The D(2)-problem for dihedral groups of order 4n
Minimal algebraic complexes over $D_{4n}$
Oakley, Joel
On certain Lagrangian submanifolds of S^2xS^2 and CPn
Oancea, Alexandru
Symplectic homology and the Eilenberg-Steenrod axioms
Oba, Takahiro
Compact Stein surfaces as branched covers with same branch sets
Oh, Seungsang
Exactly fourteen intrinsically knotted graphs have 21 edges
Ohrt, Christopher
Axioms for higher twisted torsion invariants
Ohsita, Akihiro
Mod p decompositions of the loop spaces of compact symmetric spaces
Ohtsuki, Tomotada
On the asymptotic expansion of the quantum SU(2) invariant at $q = \exp(4\pi\sqrt{-1}/N)$ for closed hyperbolic 3-manifolds obtained by integral surgery along the figure-eight knot
Okay, Cihan
Homotopy colimits of classifying spaces of abelian subgroups of a finite group
Dimension functions for spherical fibrations
Okazaki, Kenta
The state sum invariant of $3$-manifolds constructed from the $E_6$ linear skein
Okun, Boris
Cohomology of Coxeter groups with group ring coefficients: II
Exotic smooth structures on nonpositively curved symmetric spaces
Nonzero degree tangential maps between dual symmetric spaces
The $L^2$-(co)homology of groups with hierarchies
Okutan, Osman
Free actions on products of spheres at high dimensions
Okuyama, Shingo
The space of intervals in a Euclidean space
Olbermann, Martin
Involutions on S6 with 3-dimensional fixed point set
Oliver, Robert
An algebraic model for finite loop spaces
Olson, Hayley
Hyperbolic tangle surgeries and nested links
Oman, Peter
Model categories for orthogonal calculus
Omori, Genki
An infinite presentation for the mapping class group of a non-orientable surface
Onaran, Sinem
Oprea, John
Lusternik-Schnirelmann category, complements of skeleta and a theorem of Dranishnikov
A mapping theorem for topological complexity
Opshtein, Emmanuel
Nongeneric $J$--holomorphic curves and singular inflation
Ormsby, Kyle
On the homotopy of Q(3) and Q(5) at the prime 2
Orson, Patrick
Double L-groups and doubly slice knots
A Khovanov stable homotopy type for colored links
Framed cobordism and flow category moves
Ortigas-Galindo, Jorge
Computation-free presentation of the fundamental group of generic $(p,q)$-torus curves
Osajda, Damian
Ideal boundary of 7-systolic complexes and groups
Osborne, Jeremy
Statistical hyperbolicity of relatively hyperbolic groups
Oshiro, Kanako
Triple point numbers of surface-links and symmetric quandle cocycle invariants
Independence of Roseman moves including triple points
Osin, Denis
Induced quasi-cocycles on groups with hyperbolically embedded subgroups
Osorno, Angélica
Spectra associated to symmetric monoidal bicategories
Constructing equivariant spectra via categorical Mackey functors
Stable Postnikov data of Picard 2-categories
Ostrover, Yaron
Calabi quasi-morphisms for some non-monotone symplectic manifolds
Otto, Carolyn
The $(n)$--solvable filtration of link concordance and Milnor's invariants
Ottosen, Iver
String cohomology groups of complex projective spaces
Owens, Brendan
Ozawa, Narutaka
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
Ozsváth, Peter
Knot Floer homology and rational surgeries
Holomorphic disks, link invariants, and the multi-variable Alexander polynomial
Knot Floer homology and interger surgeries
Østvær, Paul
Two-complete stable motivic stems over finite fields